Show simple item record

Title

Stability conditions for integral delay systems

dc.contributor.authorMelchor Aguilar, Daniel Alejandro
dc.contributor.authorVladimir Kharitonov
dc.contributor.editorWiley
dc.date.accessioned2018-06-07T20:16:48Z
dc.date.available2018-06-07T20:16:48Z
dc.date.issued2010
dc.identifier.citationMelchor‐Aguilar, D. , Kharitonov, V. and Lozano, R. (2010), Stability conditions for integral delay systems. Int. J. Robust Nonlinear Control, 20: 1-15. doi:10.1002/rnc.1405
dc.identifier.urihttp://hdl.handle.net/11627/3862
dc.description.abstract"In this paper we consider a special class of integral delay systems arising in several stability problems of time‐delay systems. For these integral systems we derive stability and robust stability conditions in terms of Lyapunov–Krasovskii functionals. More explicitly, after providing the stability conditions we compute quadratic functionals and apply them to derive exponential estimates for solutions, and robust stability conditions for perturbed integral delay systems."
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/
dc.subjectIntegral delay systems
dc.subjectLyapunov–Krasovskii functionals
dc.subjectStability
dc.subjectRobust stability
dc.subject.classificationMATEMÁTICAS
dc.titleStability conditions for integral delay systems
dc.typearticle
dc.identifier.doihttps://doi.org/10.1002/rnc.1405
dc.rights.accessAcceso Abierto


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 Internacional